Generalized contact bundles

Luca Vitagliano, Aïssa Wade

Research output: Contribution to journalArticlepeer-review

19 Scopus citations


In this Note, we propose a line bundle approach to odd-dimensional analogues of generalized complex structures. This new approach has three main advantages: (1) it encompasses all existing ones; (2) it elucidates the geometric meaning of the integrability condition for generalized contact structures; (3) in light of new results on multiplicative forms and Spencer operators [8], it allows a simple interpretation of the defining equations of a generalized contact structure in terms of Lie algebroids and Lie groupoids.

Original languageEnglish (US)
Pages (from-to)313-317
Number of pages5
JournalComptes Rendus Mathematique
Issue number3
StatePublished - Mar 1 2016

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Generalized contact bundles'. Together they form a unique fingerprint.

Cite this